Mean square error comparison among variance estimators with known coefficient of variation
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Moerbeek, M., 2005. "Robustness properties of A-, D-, and E-optimal designs for polynomial growth models with autocorrelated errors," Computational Statistics & Data Analysis, Elsevier, vol. 48(4), pages 765-778, April.
More about this item
KeywordsCoefficient of variation; Scaled mean square error loss; Optimal shrunken estimator;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:stpapr:v:52:y:2011:i:1:p:171-201. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .
We have no references for this item. You can help adding them by using this form .